Couldn't find what you looking for?

TRY OUR SEARCH!

I have had recurrent UTI's for over a year, I have a tvt mesh sling and now am afraid that is causing problems. I recently had a severe bout of c. diff as a result of all the antibiotics I have taken. I now have another UTI and both my doctor and myself are terrified of taking antibiotics. She is sending me to a urologist and I wonder if I should suggest the sling as a potential problem. I had a urologist previously and he did not investigate why I have these infections. I am so worried I will have a recurrence of c. diff if I keep having these uti's. I need some help.

Loading...

Hi jillie

Yes, one of the side effect of having TVT is UTI, I will list more below -

Other complications and side effects of vaginal mesh implants can include:

  • Severe pelvic, genital or groin pain
  • Recurrence of prolapse or incontinence
  • Nerve damage
  • Fistulas
  • Vaginal scarring
  • Degrading of the mesh
  • Infection, including urinary tract infections (UTIs)
  • Neuro-muscular problems
  • Autoimmune problems
  • Vaginal shrinkage or shortening
  • Vaginal bleeding
  • Blood in the stool or urine
  • Hematomas
  • Painful sexual intercourse
  • Urinary retention
  • Vaginal discharge
  • Bruising

Some experience uring incontinence as well. Get a second opinion ASAP. Good luck

Reply

Loading...

UTI is usually the result of bacteria in your urine. When being treated with certain medications, the symptoms of urinary tract infections usually clear up in a few days; however, you may need to continue using medications for a week or longer, depending on how you respond to the medication. You can try Diuretic and Anti-inflammatory Pill to fight the infection and boost your immune system.

Reply

Loading...